# SDR AUS20021147

- Difficulty date: October 7, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Switch
- Part number: 72A1601
- Condition: Failed
- Location: Te Flap
- Part time: 4,958 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP PROXIMITY SWITCH FAULTY.
